# SDR 9602339957

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47139
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO PULL THE INTERIOR TAILCONE HANDLE.  ALSO, FOUND WORN BEARING PLATES AND GUIDE PINS.  REPLACED THE PLATES AND PINS.  CHECKED OK.
